# SDR P5CA9500610

- Difficulty date: July 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Broken
- Location: Wing To Body
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN BRACKET NEAR RIGHT BODY GEAR OUTBOARD SHOCK STRUT DOOR BRACKET SUPPORTS BODY TO WING FAIRING.  MANUFACTURED NEW BRACKET PER BOEING SRM 51-40-02, INSTALLED PER 51-30-02.
